# SDR SWAA2012121010375

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Part number: BACN11G3B1CD
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BOLTS ON BALL SCREW FITTING AREA AT FLAP TRACK NR 7 RT WING.  REPLACED NUT PLATES AND TIGHTENED BOLTS ON BALL SCREW FITTING AREA AT FLAP TRACK NR 7 RT WING IAW SRM 51-40-02.
